# SDR REXA2025012100054

- Difficulty date: January 14, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 34,141 hours, 24,906 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300MT
- Condition: Inoperative
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT FL 230, BRAKE OVHT WARNING MESSAGE ANNUNCIATED, FOLLOWED EMERGENCY CHECKLIST AND DESCENDED TO 10,000 AND EXTENDED LANDING GEAR. BTMS ON RHOB BRAKE WERE SPORADIC. FAULTY SENSOR SUSPECTED AND CONTINUE TO DESTINATION AS DIRECTED BY QRH       DEFERRING RH EICAS BRAKE TEMPERATURE MONITORING READOUT IAW MEL 32-46-1D. M PROCEDURES C/W, MMO2 UPDATED, PLACARD INSTALLED, MOC NOTIFIED # 103486.   R/R RT OTBD THERMOCOUPLE SENSOR IAW AMM 32-46-01. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. MOC #95909 NOTIFIED. PLACARD REMOVED.  OSD: 1/21/2025
